# SDR IPXA10560725

- Difficulty date: May 19, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 440 S11r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FUSELAGE UPPER LOBE BS 440 APPROX STR 11 RT - GOUGE IN FRAME INNER FACE.  REPAIR IAW ATS ER 10-2928.
